MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T1; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T1; KNEE ENDOPROSTHETICS
Model Number NX051Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
It was reported to aesculap inc.That a as vega ps tibial plateau cemented t1 (part# nx051z) was implanted during a left total knee arthroplasty (tka) procedure performed on (b)(6) 2013.According to the complainant, aseptic loosening of the femoral and tibial components was observed.The patella was noted as being in good position with no evidence of loosening.The patient underwent a revision surgery on (b)(6) 2021.The complaint device was not available to be returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Although requested, additional information has not been made available.The adverse event/malfunction is filed under aic reference xc (b)(4).Associated medwatch reports: 400582830_2916714-2023-00011_mdr; 400582831_2916714-2023-00012_mdr; 400582833_2916714-2023-00014_mdr; 400582834_2916714-2023-00015_mdr.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T1
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key16216569
Report Number2916714-2023-00013
Device Sequence Number20314653
Product Code JWH
UDI-Device Identifier04046963810375
UDI-Public4046963810375
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2023
Report Date (Section F) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberNX051Z
Device Catalogue NumberNX051Z
Device Lot Number51957312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/22/2022
Device Age105 MO
Event Location Hospital
Date Report to Manufacturer12/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Date Report Sent to FDA01/20/2023